# SDR CALA2020021640411

- Difficulty date: February 8, 2020
- Submitted: February 16, 2020
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 56,875 hours, 18,564 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: 6953919U6
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-52-3-0103 FWD CARGO DOOR,FWD AND AFT (UPPER)CORNER BRACKETS ARE CRACKED. (96-19) REF.ST. ENGINEERING N/R 0087139 REMOVED AND REPLACED FWD CARGO DOOR FWD AND AFT UPPER CORNER BRA CKETS; P/N: 69-53919U5,BATCH NO:0003603133,PO NO:SAG2090051 AND P/N: 69-53919U6,BATCH NO. 0003609810 PO NO:SAG209006G IAW BOEING DRAWING 143N6603 REV. C. WORK ACCOMPLISHED BY MECH V920993 AND INSPECTED BY V919676 COMPLETED AND ACCEPTED BY ST ENG INSP V919676
